JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MAXIMALITY OF THE ANALYTIC SUBALGEBRAS OF C*-ALGEBRAS WITH FLOWS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MAXIMALITY OF THE ANALYTIC SUBALGEBRAS OF C*-ALGEBRAS WITH FLOWS
Kishimoto, Akitaka;
  PDF(new window)
 Abstract
Given a faithful flow on a -algebra A, when A is -simple we will show that the closed subalgebra of A consisting of elements with non-negative Arveson spectra is maximal if and only if the crossed product of A by is simple. We will also show how the general case can be reduced to the -simple case, which roughly says that any flow with the above maximality is an extension of a trivial flow by a flow of the above type in the -simple case. We also propose a condition of essential maximality for such closed subalgebras.
 Keywords
Arveson spectrum;maximal subalgebra;crossed product;
 Language
English
 Cited by
 References
1.
W. B. Arveson, Analyticity in operator algebras, Amer. J. Math. 89 (1967), 578-642. crossref(new window)

2.
W. B. Arveson, On groups of automorphisms of operator algebras, J. Funct. Anal. 15 (1974), 217-243. crossref(new window)

3.
S. Kawamura and J. Tomiyama, On subdiagonal algebras associated with flows in oper- ator algebras, J. Math. Soc. Japan 29 (1977), no. 1, 73-90. crossref(new window)

4.
A. Kishimoto, Simple crossed products of C*-algebras by locally compact abelian groups, Yokohama Math. J. 28 (1980), no. 1-2, 69-85.

5.
A. Kishimoto, Universally weakly inner one-parameter automorphism groups of simple C*- algebras, Yokohama Math. J. 29 (1981), no. 2, 89-100.

6.
A. Kishimoto, Universally weakly inner one-parameter automorphism groups of C*-algebras, Yokohama Math. J. 30 (1982), no. 1-2, 141-149.

7.
A. Kishimoto, C*-crossed products by R. II, Publ. Res. Inst. Math. Sci. 45 (2009), no. 2, 451-473. crossref(new window)

8.
G. K. Pedersen, C*-Algebras and Their Automorphism Groups, Academic Press, 1979.

9.
C. Peligrad and L. Zsido, Maximal subalgebras of C*-algebras associated with periodic flows, J. Funct. Anal. 262 (2012), no. 8, 3626-3637. crossref(new window)

10.
B. Solel, Maximality of analytic operator algebras, Israel J. Math. 62 (1988), no. 1, 63-89. crossref(new window)

11.
J. Wermer, On algebras of continuous functions, Proc. Amer. Math. Soc. 4 (1953), 866-899. crossref(new window)